bones-icon
Body pains and dizzi
Hi doctor i am 28 i am feeling full body pains and feeling dizzy can i take multi vitamin tablets if yes please suggest me multi vitamin tablets
70 Views v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vishwas Virmani (PT)
Physiotherapist 20 yrs exp Noida

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Neck Exercises. Neck Stretching. Postural Correction. Shoulder Shrugs. Take frequent Breaks at work. Core Strengthening Exercises. Use cervical pillow. Use Back Support. Self Massage the back of neck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rajiv Mehta (PT)
Physiotherapist 18 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Multivitamins are not a cure to these types of problem kindly visit an experienced, qualified and registered physiotherapist for examination and learning easy exercises that will provide cure to ur problem. Know us more at www.physiotherapistdelhi.in
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kiran S Murthy (PT)
Clinical Physiotherapist 20 yrs exp Bangalore
hi better do 30 minutes of walk in the morning and simple stretching exercises.And take lot of fruits and vegetable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there....I can understand your concern. Since how many days have you been suffering from body pains and dizziness?? Because firstly the cause for it must be determined. For that you must be examined clinically for any systemic involvement. Even few investigations might have to be done. So kindly consult a general physician for further evaluation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO